# SDR SWIA201334623

- Difficulty date: August 28, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15 CRACKED ABOVE STRINGER 18 AT MAIN CABIN DOOR ENTRYWAY.  C-CHECK REPAIRED FRAME 15 ABOVE STRINGER 18 AT MAIN CABIN DOOR ENTRY IAW SRM.
